# SDR IPXA10658512

- Difficulty date: February 11, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 9 Slat
- Component: Slat
- Component part number: 114T410458G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW - NR 9 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED     RHW 9 SLAT INBD NOSE SKIN REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV46 JUST AT OSS572.5, ORG MATL IS 7075T6-0063IN, CRACK LENGTH 0.08 INCH DAMAGED CUTOUT SIZE IS 8.875 INCH BY 7.375 INCH THIS IS CLASSIFIED AS A MAJOR REPAIR WITH 7075T6-0071IN AS REPAIR DOUBLER AND 7075T6-0063IN AS REPAIR PLATE, REPAIR SIZE IS 12 INCH BY 10.375 INCH.
